# SDR SWAA2022011048215

- Difficulty date: November 29, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 512-500c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REJECT: CORROSION STILL EXISTS ON PASSENGER CABIN SEAT TRACK RBL 45 AT BS 512; BS 500A+14; BS 500B+8; AND BS 500C. ; / [01] UPDATED MEASUREMENT TABLE.; [02] COMPLETED STEPS 1-4; [03] DAIL DETH GAGE USED IS ATS2678; S/N UNKNOWN; [04] VERIFIED DIAL DEPTH GAGE; [05] ADDED TO REFERENCE THE AREA; [06] CERTIFIED CORRECTION TO REFERENCE; [07] COMPLETED PARTIALS FOR STEPS 1-4; [08] STEP 5 COMPLETE.; [09] VERIFIED STEPS 1-4 COMPLETE.  ALL WORK ACCOMPLISHED.
